Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I am 33 years old and i am getting blood in urine and heartburn

i had a stone in the left side of kidney sizes .2.3mm.i suffered too much pain at that time.after having homoeo medicines i got relief.after 1 year again i am having the problems and in the urine test there was sign of blood .doctor told to do the scanning.nowadays i am having heartburning.i feel a pain the heart and sometimes it spreads to left and right shoulder and too much i am taking too much water.i am 33 yrs,55 kg.
Asked On : Mon, 18 Apr 2011
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
stone are notorious for recurrence

please get plain x ray abd for K U B and find out the status of kidney stone
accordingly treatment should be taken
for gas and heart burning and pain chest please avoid constipation ,spicy oily food
avoid the foods that cause gas formation
it will be better to consult physician and get a check up and investigations as required to reach a diagnosis and be on proper treatment
Answered: Tue, 19 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor